Previous |  Up |  Next

Article

References:
[1] R. W. Bagley E. H. Connelly, J. D, McKnight, Jr.: On Properties Characterizing Pseudocompact Spaces. P.A.M.S. 9 (1958), 500-506. DOI 10.1090/S0002-9939-1958-0097043-2 | MR 0097043
[2] S. P. Franklin: Spaces in which sequences suffice. Fund. Math. 57 (1965), 107-116. MR 0180954 | Zbl 0132.17802
[3] Z. Frolík: The topological product of two countably compact spaces. Czech. Math. J. 10 (85) (1960), 329-338. MR 0117705
[4] Z. Frolík: The topological product of two pseudocompact spaces. Czech. Math. J. 10 (85) (1960), 339-348. MR 0116304
[5] I. Glicksberg: Stone-Cech Compactifications of Products. Trans. Amer. Math. Soc. 90 (1959), 369-382. MR 0105667 | Zbl 0089.38702
[6] Takesi Isiwata: Some Classes of Countably Compact Spaces. Czech. J. Math. 14 (89) (1964), 22-26. MR 0165484
[7] R. M. Stephenson, Jr.: Abstract 653-144. Notices, Amer. Math. Soc. 15 (1968), 119.
[8] H. Tamano: A note on the pseudocompactness of the product of two spaces. Memoirs of the College of Science. University of Kyoto, Series A, XXXIII (1960), 225-230. MR 0120619
Partner of
EuDML logo